# SDR SWI2025F00438

- Difficulty date: January 25, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333.00 STRG 1RH - 2RH, FRAMED CRACKED BOTTOM AREA (MARKED) (C-CHECK RO 04/04/2025)PERFORMED REPAIR TO FRAME SECTOR AT FS333.00 BETWEEN STR 1R & STR 2R REF. REO 670-53-21-2552 REV -- DATED 2025-02-28 ALL STEPS COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR RII.
